# SDR AWXA200301625

- Difficulty date: December 5, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69353593
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND ON AFT CARGO COMPARTMENT INTERCOSTAL AT RBL 21, BETWEEN BS 927 AND BS 947.  MAINTENANCE REMOVED CORRODED INTERCOSTAL AT RBL 21, BS 927 TO BS 947; FABRICATED A NEW REPLACEMENT INTERCOSTAL PER DWG 69-35359; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 8, PG 38.
